Tree-width and Optimization in Bounded Degree Graphs

Lozin VV, Milanic M (2007)
In: Proc. 33rd International Workshop on Graph-Theoretic Concepts in Computer Science (WG 2007). 4769. 45-54.

Conference Paper | Published | English

No fulltext has been uploaded

Author
;
Publishing Year
PUB-ID

Cite this

Lozin VV, Milanic M. Tree-width and Optimization in Bounded Degree Graphs. In: Proc. 33rd International Workshop on Graph-Theoretic Concepts in Computer Science (WG 2007). Vol 4769. 2007: 45-54.
Lozin, V. V., & Milanic, M. (2007). Tree-width and Optimization in Bounded Degree Graphs. Proc. 33rd International Workshop on Graph-Theoretic Concepts in Computer Science (WG 2007), 4769, 45-54.
Lozin, V. V., and Milanic, M. (2007). “Tree-width and Optimization in Bounded Degree Graphs” in Proc. 33rd International Workshop on Graph-Theoretic Concepts in Computer Science (WG 2007), vol. 4769, 45-54.
Lozin, V.V., & Milanic, M., 2007. Tree-width and Optimization in Bounded Degree Graphs. In Proc. 33rd International Workshop on Graph-Theoretic Concepts in Computer Science (WG 2007). no.4769 pp. 45-54.
V.V. Lozin and M. Milanic, “Tree-width and Optimization in Bounded Degree Graphs”, Proc. 33rd International Workshop on Graph-Theoretic Concepts in Computer Science (WG 2007), vol. 4769, 2007, pp.45-54.
Lozin, V.V., Milanic, M.: Tree-width and Optimization in Bounded Degree Graphs. Proc. 33rd International Workshop on Graph-Theoretic Concepts in Computer Science (WG 2007). 4769, p. 45-54. (2007).
Lozin, V.V, and Milanic, M. “Tree-width and Optimization in Bounded Degree Graphs”. Proc. 33rd International Workshop on Graph-Theoretic Concepts in Computer Science (WG 2007). 2007.Vol. 4769. 45-54.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Search this title in

Google Scholar